American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
Top Cited Articles
(262 articles with 1838 citations as of October 2020)

Sort by:
  • Power Grounding Optimization, American Journal of Computational Mathematics, Vol.5 No.3, 2015
  • Eduardo A. Cano-Plata, Oscar J. Soto-Marín, Guillermo Jiménez-Lozano, Jorge H. Estrada-Estrada
  • Citations: 4 (Details)
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top